# SDR REXA2014020900196

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 23,590 hours, 21,065 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION,  FLAPS FAIL CAUTION MESSAGE DISPLAYED. FLAP POSITION AT FAILURE WAS 0.   REPLACED LT FLAP NR 2 & 3 ACTUATORS, RT FLAP NR 1 ,2, 3 & 4 ACTUATORS.  RIGGED FLAPS IAW 27-54-00-830-801.  OPS CHECKED GOOD.
